The structure of extremals of a class of second order variational problems
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 5, p. 593-629
@article{AIHPC_1999__16_5_593_0,
     author = {Marcus, Moshe and Zaslavski, Alexander J.},
     title = {The structure of extremals of a class of second order variational problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {5},
     year = {1999},
     pages = {593-629},
     zbl = {0989.49003},
     mrnumber = {1712568},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_5_593_0}
}
Marcus, Moshe; Zaslavski, Alexander J. The structure of extremals of a class of second order variational problems. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 5, pp. 593-629. http://www.numdam.org/item/AIHPC_1999__16_5_593_0/

[1] R.A. Adams, Sobolev spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[2] J.P. Aubin and I. Ekeland, Applied nonlinear analysis, Wiley-Interscience, New York, 1984. | MR 749753 | Zbl 0641.47066

[3] L.D. Berkovitz, Lower semicontinuity of integral functionals, Trans. Amer. Math. Soc., Vol. 192, 1974, pp. 51-57. | MR 348582 | Zbl 0294.49001

[4] D.A. Carlson, The existence of catching-up optimal solutions for a class of infinite horizon optimal control problems with time delay, SIAM Journal on Control and Optimization, Vol. 28 , 1990, pp. 402-422. | MR 1040467 | Zbl 0692.49009

[5] D.A. Carlson, A. Jabrane and A. Haurie, Existence of overtaking solutions to infinite dimensional control problems on unbounded time intervals, SIAM Journal on Control and Optimization, Vol. 25, 1987 , pp. 1517-1541. | MR 912454 | Zbl 0658.49003

[6] D.A. Carlson, A. Haurie and A. Leizarowitz, Infinite horizon optimal control, Springer-Verlag, Berlin, 1991. | MR 1117222 | Zbl 0758.49001

[7] B.D. Coleman, M. Marcus and V.J. Mizel, On the thermodynamics of periodic phases, Arch. Rational Mech. Anal., Vol. 117, 1992, pp. 321-347. | MR 1148212 | Zbl 0788.73015

[8] J.L. Kelley, General topology, Van Nostrand , Princeton, NJ, 1955. | MR 70144 | Zbl 0066.16604

[9] A. Leizarowitz, Infinite horizon autonomous systems with unbounded cost, Appl. Math. Optim., Vol. 13, 1985 , pp. 19-43. | MR 778419 | Zbl 0591.93039

[10] A. Leizarowitz and V.J. Mizel, One dimensional infinite horizon variational problems arising in continuum mechanics , Arch. Rational Mech. Anal., Vol. 106, 1989, pp. 161- 194. | MR 980757 | Zbl 0672.73010

[11] V.L. Makarov and A.M. Rubinov, Mathematical theory of econimic dynamics and equilibria, Springer -Verlag, New York, 1977. | MR 439072 | Zbl 0352.90018

[12] M. Marcus, Uniform estimates for a variational problem with small parameters, Arch. Rational Mech. Anal., Vol. 124, 1993 , pp. 67-98. | MR 1233648 | Zbl 0793.49019

[13] M. Marcus, Universal properties of stable states of a free energy model with small parameters, Cal. Var. , to appear. | MR 1606469 | Zbl 0897.49010

[14] V.J. Mizel, L.A. Peletier and W.C. Troy , Periodic phases in second order materials, Preprint, 1997. | MR 1664530

[15] A.J. Zaslavski, The existence of periodic minimal energy configurations for one-dimensional infinite horizon variational problems arising, in continuum mechanics, J. Math. Anal. Appl., Vol. 194, 1995, pp. 459-476. | MR 1345049 | Zbl 0869.49003

[16] A.J. Zaslavski, The existence and structure of extremals for a class of second order infinite horizon variational problems, J. Math. Anal. Appl., Vol. 194, 1995, pp. 660-696. | MR 1350190 | Zbl 0860.49001

[17] A.J. Zaslavski, Structure of extremals for one-dimensional variational problems arising in continuum mechanics , J. Math. Anal. Appl., Vol. 198, 1996, pp. 893-921. | MR 1377832 | Zbl 0881.49001

[18] A.J. Zaslavski , The asymptotic turnpike property and the uniqueness of a periodic minimal solution for one-dimensional variational problems, Preprint, 1996. | MR 2039241